MathSciNet Relay Station
MathSciNet bibliographic data
MR2102847 (2005k:52015) 52A22 (52B05 52C45 60D05)
Reitzner, Matthias The combinatorial structure of random polytopes. Adv. Math. 191 (2005), no. 1, 178–208.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement